Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 67, NWS Nashville, TN

May 21, 2013Cumberland County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 21, 2013, 3:13 PM CDT for Cumberland County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 3:13 PM CDT (20:13 UTC)
Expired
May 21, 2013, 4:00 PM CDT
In force
47 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Cumberland County, TN

The radar

The Knoxville radar (KMRX), 137 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS54 KOHX 212013
SVROHX
TNC035-212100-
/O.NEW.KOHX.SV.W.0067.130521T2013Z-130521T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
313 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...

* UNTIL 400 PM CDT

* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 6 MILES SOUTHEAST
  OF CROSSVILLE...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD GLADE...CRAB ORCHARD AND SLATE SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3582 8478 3581 8481 3576 8491 3574 8503
      3576 8504 3577 8525 3579 8525 3615 8493
      3615 8489 3610 8483 3610 8481 3606 8478
      3599 8471 3591 8467
TIME...MOT...LOC 2013Z 209DEG 16KT 3590 8495

$$

FORECASTER:
11
2 follow-up statements
265 
WWUS54 KOHX 212040
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT TUE MAY 21 2013

TNC035-212100-
/O.CON.KOHX.SV.W.0067.000000T0000Z-130521T2100Z/
CUMBERLAND TN-
340 PM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND COUNTY UNTIL 400 PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF FAIRFIELD GLADE...OR 10 MILES WEST OF ROCKWOOD...MOVING
NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROSSVILLE...FAIRFIELD GLADE...SLATE SPRINGS...LAKE TANSI...
  CUMBERLAND MOUNTAIN STATE PARK AND CRAB ORCHARD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3582 8478 3581 8481 3576 8491 3574 8503
      3576 8504 3576 8514 3589 8511 3612 8490
      3613 8486 3610 8483 3610 8481 3606 8478
      3599 8471 3591 8467
TIME...MOT...LOC 2039Z 238DEG 16KT 3591 8483

$$
11
306 
WWUS54 KOHX 212054
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
354 PM CDT TUE MAY 21 2013

TNC035-212104-
/O.EXP.KOHX.SV.W.0067.000000T0000Z-130521T2100Z/
CUMBERLAND TN-
354 PM CDT TUE MAY 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND COUNTY WILL
EXPIRE AT 400 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3582 8478 3581 8481 3576 8491 3574 8503
      3576 8504 3576 8514 3589 8511 3612 8490
      3613 8486 3610 8483 3610 8481 3606 8478
      3599 8471 3591 8467
TIME...MOT...LOC 2054Z 238DEG 16KT 3593 8475

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:06 PM CDT, 7 minutes earlier.

Area forecast discussion, May 21, 3:06 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT TUE MAY 21 2013

.DISCUSSION...

...STRONG TO SEVERE STORMS POSSIBLE ON AND OFF THROUGH WEDNESDAY
AFTERNOON-EVENING...

CURRENTLY...AN AREA OF SHOWERS AND STORMS OVER EASTERN MIDDLE TN
CONTINUES TO PRODUCE TORRENTIAL RAINFALL AND MARGINALLY SEVERE
HAIL OR JUST UNDER SEVERE LIMITS...AS WELL AS ISOLATED DAMAGING
WIND GUSTS. THE STORM PREDICTION CENTER HAS ISSUED A SEVERE
T-STORM WATCH OVER OUR FIVE FAR EASTERN COUNTIES UNTIL 02Z...BUT
WE WILL BE ABLE TO CANCEL THAT WELL BEFORE THEN. STRONG TO
POSSIBLY SEVERE CELLS WILL CONTINUE THERE FOR THE NEXT 1-2 HOURS.

ANOTHER LINE OF STRONG STORMS IS CURRENTLY OVER ARKANSAS AND THIS
WILL PUSH EAST INTO MIDDLE TN MOSTLY LIKELY WELL AFTER 00Z. A FEW
ISOLATED STORMS STREAMING NORTH AHEAD OF THIS SECOND LINE THOUGH
COULD SQUEAK INTO SOUTHWEST MIDDLE TN AND BE CAPABLE OF PRODUCING
STRONG WINDS/HAIL THIS AFTERNOON-EVENING. SO FOR THE REST OF
TODAY...THE FOCUS ON SEVERE WEATHER WILL SHIFT FROM OUR FAR EAST
TO OUR SOUTHWEST THROUGH 7PM-ISH.

TONIGHT...THE LINE OF CONVECTION PUSHING OUT OF ARKANSAS WILL
LIKELY BE OVERTAKEN BY CONVECTION IN EASTERN OK. THE SOUTHERN
PORTION OF THE LINE WILL LIKELY TAKE OVER AS WE HAVE STABILIZED
FROM TODAY'S CONVECTION. THUS...WOULD NOT BE SURPRISED TO SEE THIS
LINE APPROACH MIDDLE TN LATE TONIGHT-EARLY WEDNESDAY MORNING AND
WEAKEN CONSIDERABLY IF NOT DISSIPATE COMPLETELY. EITHER OCCURRENCE
WILL YIELD ANOTHER CHANCE TO DESTABILIZE AHEAD OF THE UPPER LEVEL
LOW...WITH MORE STRONG TO SEVERE STORMS POSSIBLE WEDNESDAY LATE
MORNING BUT ESPECIALLY IN THE AFTERNOON. WE'LL HAVE BETTER SHEAR
IN PLACE AS WELL...WITH THE BEST CHANCE OF SEVERE ALONG AND EAST
OF I-65. SPC PLACED US IN A DAY TWO SLIGHT RISK...AGAIN WITH THE
MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. ALTHOUGH THE SFC
BOUNDARY WILL PUSH EAST OF THE AREA WEDNESDAY NIGHT...MORE SHOWERS
AND STORMS (LIKELY NON-SEVERE) WILL ACCOMPANY THE TRAILING UPPER
LOW THROUGH THURSDAY AND WE WILL FINALLY DRY OUT THURSDAY NIGHT
WEST TO EAST.

THEREAFTER...LOTS OF QUESTION WHETHER OR NOT WE DRY OUT AND RIDGE
OUT VIA THE GFS...OR THE WARM FRONT FROM A PLAINS LOW EXTENDS
EASTWARD INTO MIDDLE TN...KEEPING CHANCES OF RAIN ACROSS THE AREA
OVER THE WEEKEND INTO EARLY NEXT WEEK. FOR NOW HAVE SLIGHT CHC
POPS OVER THE NE SUNDAY NIGHT-MONDAY. FOR TEMPS...WENT WITH LOWER-
THAN-MEX IN CASE EURO PANS OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  83  62  78 /  50  60  30  20
CLARKSVILLE    67  80  59  76 /  80  60  20  20
CROSSVILLE     64  82  60  75 /  50  70  50  30
COLUMBIA       68  83  62  81 /  50  60  30  20
LAWRENCEBURG   67  82  61  82 /  60  60  30  20
WAVERLY        68  81  60  78 /  80  60  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AL
Hazardous weather outlook, May 21, 12:50 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 PM CDT TUE MAY 21 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-221300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1250 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE TODAY AND TONIGHT.

AN AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE MID STATE
WILL PRODUCE VERY HEAVY RAINFALL...GUSTY WINDS AND DEADLY LIGHTNING.
A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL UP TO QUARTER SIZE
AND WINDS UP TO 60 MPH.

LATER TONIGHT...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL SWING
ACROSS THE REGION. ADDITIONAL SHOWERS AND STORMS SPREADING INTO THE
AREA OVERNIGHT COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS
AND LARGE HAIL BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL AND
LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE HEAVIER SHOWERS
AND STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE NEEDED TODAY INTO TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Local storm report, May 21, 2:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
254 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     7 WNW LIVINGSTON        36.41N  85.44W
05/21/2013                   OVERTON            TN   PUBLIC

            WINDS ESTIMATED AT OVER 50 MPH. TREE FELL ON HOME.

&&

EVENT NUMBER OHX1300439

SUNGER
Local storm report, May 21, 2:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
256 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     5 W COOKEVILLE          36.16N  85.60W
05/21/2013                   PUTNAM             TN   EMERGENCY MNGR

            ROOF BLOWN OFF BARN AT WEST GATE ROAD AND HIGHWAY 70.

&&

EVENT NUMBER OHX1300440

LAROSA
Local storm report, May 21, 3:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             FAIRFIELD GLADE         36.00N  84.90W
05/21/2013  M0.70 INCH       CUMBERLAND         TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1300441

SUNGER
Local storm report, May 21, 3:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     TSTM WND DMG     CARTHAGE                36.26N  85.94W
05/21/2013                   SMITH              TN   TRAINED SPOTTER

            MULTIPLE TREES DOWN AROUND TOWN

&&

EVENT NUMBER OHX1300442

SUNGER
Special weather statement, May 21, 3:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
308 PM CDT TUE MAY 21 2013

TNZ077>080-212030-
COFFEE-GRUNDY-VAN BUREN-WARREN-
308 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...GRUNDY...VAN BUREN AND
WARREN COUNTIES...

AT 302 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF MONTEAGLE...MOVING NORTHEAST
AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PELHAM...HILLSBORO...COALMONT...
ALTAMONT...GRUETLI-LAAGER AND BEERSHEBA SPRINGS.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3523 8581 3522 8588 3529 8594 3536 8607
      3553 8589 3563 8558 3554 8553 3552 8559
      3549 8553 3543 8553 3541 8549 3538 8549
      3531 8556 3528 8570 3524 8569 3523 8570
      3521 8574

11
Local storm report, May 21, 3:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
310 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     ALLARDT                 36.38N  84.88W
05/21/2013                   FENTRESS           TN   TRAINED SPOTTER

            LARGE TREE BLOCKING TRAFFIC ON MOUNT HELEN ROAD IN
            ALLARDT. CAUSED A TRAFFIC ACCIDENT WITH NO INJURIES.

&&

EVENT NUMBER OHX1300443

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:57 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart48 min
May 21, 4:40 AM CDTSpecial Weather StatementOHXBenton, Houston, Montgomery, Stewart50 min
May 21, 4:51 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Montgomery, Robertson39 min
May 21, 6:04 AM CDTSpecial Weather StatementOHXHickman41 min
May 21, 10:20 AM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart40 min
May 21, 11:01 AM CDTSpecial Weather StatementOHXBenton, Dickson, Hickman, Houston, Humphreys44 min
May 21, 11:21 AM CDTSpecial Weather StatementOHXLewis, Perry, Wayne39 min
May 21, 11:43 AM CDTSpecial Weather StatementOHXCheatham, Dickson47 min
May 21, 11:55 AM CDTSpecial Weather StatementOHXHickman, Lewis, Perry50 min
May 21, 12:05 PM CDTSevere Thunderstorm WarningOHXHickman40 min
May 21, 12:26 PM CDTSpecial Weather StatementOHXRutherford49 min
May 21, 12:31 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson44 min
May 21, 12:44 PM CDTSpecial Weather StatementOHXDavidson, Rutherford, Sumner, Wilson46 min
May 21, 12:50 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson40 min
May 21, 12:51 PM CDTSevere Thunderstorm WarningOHXTrousdale, Wilson24 min
May 21, 12:58 PM CDTSpecial Weather StatementOHXCannon, Macon, Rutherford, Smith, Trousdale, Wilson47 min
May 21, 1:02 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson43 min
May 21, 1:15 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson45 min
May 21, 1:26 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 3 more34 min
May 21, 1:28 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford47 min
May 21, 1:45 PM CDTSpecial Weather StatementOHXGrundy, Van Buren, White45 min
May 21, 1:45 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White45 min
May 21, 1:58 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, White32 min
May 21, 2:05 PM CDTSpecial Weather StatementOHXCannon, Coffee, Warren25 min
May 21, 2:29 PM CDTSpecial Weather StatementOHXCumberland, Fentress, Van Buren46 min
May 21, 2:55 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett35 min
May 21, 3:00 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett45 min
May 21, 3:04 PM CDTFlash Flood WarningOHXCumberland, Van Buren, White3 hr
May 21, 3:08 PM CDTSpecial Weather StatementOHXGrundy22 min
May 21, 6:38 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart37 min
May 21, 6:55 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart20 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.